# SDR CALA2025090808579

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141A55205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR L1 DOOR AFT GIRT BAR FITTING HAS CORROSION SPOTS.   REMOVED AND REPLACED AFT GIRT BAR FITTING AT FORWARD PASSENGER CABIN FLOOR STRUCTURE L1 DOOR IAW SRM 51-40-02-0G-0 AND DWG # 141A5220.
